| Model Number |
ADDR06 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
08/10/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant medical product: 502358 lead, implant date: (b)(6) 1990.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported by the patient's representative that "it rides a little bit low, the pacemaker.It's kind of flipped since it was placed there, and it's really low".The implantable pulse generator (ipg) remains in use.No patient complications have been reported as a result of this event.